Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
150 Publications
2014 | Published | Journal Article | IST-REx-ID: 1821 |

Bose gases, Bose-Einstein condensation, and the Bogoliubov approximation
R. Seiringer, Journal of Mathematical Physics 55 (2014).
[Submitted Version]
View
| Files available
| DOI
R. Seiringer, Journal of Mathematical Physics 55 (2014).
2014 | Published | Journal Article | IST-REx-ID: 1822
Introduction
V. Jakšić, C. Pillet, R. Seiringer, Journal of Mathematical Physics 55 (2014).
View
| DOI
V. Jakšić, C. Pillet, R. Seiringer, Journal of Mathematical Physics 55 (2014).
2014 | Published | Journal Article | IST-REx-ID: 1889 |

Translation-invariant quasi-free states for fermionic systems and the BCS approximation
G. Bräunlich, C. Hainzl, R. Seiringer, Reviews in Mathematical Physics 26 (2014).
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| arXiv
G. Bräunlich, C. Hainzl, R. Seiringer, Reviews in Mathematical Physics 26 (2014).
2014 | Published | Journal Article | IST-REx-ID: 1904 |

Strichartz inequality for orthonormal functions
R. Frank, M. Lewin, É. Lieb, R. Seiringer, Journal of the European Mathematical Society 16 (2014) 1507–1526.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
R. Frank, M. Lewin, É. Lieb, R. Seiringer, Journal of the European Mathematical Society 16 (2014) 1507–1526.
2014 | Published | Journal Article | IST-REx-ID: 1918 |

Existence of ground states for negative ions at the binding threshold
J. Bellazzini, R. Frank, É. Lieb, R. Seiringer, Reviews in Mathematical Physics 26 (2014).
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
J. Bellazzini, R. Frank, É. Lieb, R. Seiringer, Reviews in Mathematical Physics 26 (2014).
2014 | Published | Journal Article | IST-REx-ID: 1935 |

Formation of stripes and slabs near the ferromagnetic transition
A. Giuliani, É. Lieb, R. Seiringer, Communications in Mathematical Physics 331 (2014) 333–350.
[Published Version]
View
| Files available
| DOI
| arXiv
A. Giuliani, É. Lieb, R. Seiringer, Communications in Mathematical Physics 331 (2014) 333–350.
2014 | Published | Journal Article | IST-REx-ID: 2186 |

On the well-posedness and scattering for the Gross-Pitaevskii hierarchy via quantum de Finetti
T. Chen, C. Hainzl, N. Pavlović, R. Seiringer, Letters in Mathematical Physics 104 (2014) 871–891.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
T. Chen, C. Hainzl, N. Pavlović, R. Seiringer, Letters in Mathematical Physics 104 (2014) 871–891.
2013 | Published | Journal Article | IST-REx-ID: 2297 |

Hot topics in cold gases: A mathematical physics perspective
R. Seiringer, Japanese Journal of Mathematics 8 (2013) 185–232.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
R. Seiringer, Japanese Journal of Mathematics 8 (2013) 185–232.
2013 | Published | Journal Article | IST-REx-ID: 2300 |

Realization of stripes and slabs in two and three dimensions
A. Giuliani, É. Lieb, R. Seiringer, Physical Review B 88 (2013).
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
A. Giuliani, É. Lieb, R. Seiringer, Physical Review B 88 (2013).
2012 | Published | Journal Article | IST-REx-ID: 2318 |

Absence of bound states implies non-negativity of the scattering length
R. Seiringer, Journal of Spectral Theory 2 (2012) 321–328.
[Preprint]
View
| DOI
| Download Preprint (ext.)
R. Seiringer, Journal of Spectral Theory 2 (2012) 321–328.